# SDR CA071128019

- Difficulty date: October 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,012 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: C16932
- Condition: Burned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED ODOR OF EXHAUST IN CABIN. INSPECTION OF EXHAUST COMPLIED WITH AND FOUND BURNED OUT AREA AT TAILPIPE JUNCTION. CF90-03R2 COMPLIED WITH 72.8 HRS PREVIOUS WITH NO DEFECTS FOUND AT THAT TIME. EXHAUST REPLACED. (TC NR 20071128019)
